# SDR DALA2017110507947

- Difficulty date: November 5, 2017
- Submitted: November 6, 2017
- Operation: Air carrier
- Aircraft: N995AT
- Make and model: Boeing 717-200
- Aircraft serial: 55139
- Aircraft time: 43,261 hours, 29,662 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Rub Strip
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE RT WING ACCESS PANEL RUBSTRIP 620D.   THE RUBSTRIP #620DT WAS REPLACED IAW SRM 57-10-01, REP 3.
